# SDR 2WAA202508190185

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 4536
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLES INTERNAL AND EXTERNAL EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS AND EMERGENCY LIGHTSPER MD-80 AMM 33-53-00 OPS CKECK OK.
